# SDR SWAA2014022425440

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 63,471 hours, 52,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 6545800
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE ARM CUT OUT AFT CORNER CRACKED.  REPAIRED CUT OUT IAW EA.
